Estimates of periodic solutions of second-order nonlinear differential equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1673-1679
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_10_a2,
author = {A. A. Zevin},
title = {Estimates of periodic solutions of second-order nonlinear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1673--1679},
year = {1982},
volume = {18},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_10_a2/}
}
A. A. Zevin. Estimates of periodic solutions of second-order nonlinear differential equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1673-1679. http://geodesic.mathdoc.fr/item/DE_1982_18_10_a2/